# SDR 95ZZZX2969

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5163T
- Make and model: Bbavia 7KCAB
- Aircraft serial: 11
- Engine: Lyc IO320E2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Diversion Plate
- Condition: Broken
- Location: Oil Pan
- Part time: 1,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF OIL PAN AND ACCESSORY SECTION TO COMPLY WITH 'AD' OF OIL PUMP ASSY, FOUND INVERTED FLIGHT OIL DIVERATING PAN (PART UNK) CRACKED AND BROKEN FROM FLEX STRESS, SEVERAL PIECES BROKEN WERE FOUND LAYING IN OIL PAN.  THIS SYSTEM INSTALLED AT CHAMP FACTORY AS ORIGINAL EQUIP. FOR INVERTED FLIGHT OIL SYSTEM.  DATE OF A/C MFG 1-7-67.
